# SDR AALA202210113250

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737
- Aircraft serial: 31268
- Aircraft time: 15,139 hours, 6,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 16F EXIT SIGN LIGHT FLICKERS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
